A Discrete Optimization Approach to Large Scale Supply Networks based on Partial Differential Equations


Fügenschuh, Armin ; Göttlich, Simone ; Herty, Michael ; Klar, Axel ; Martin, Alexander



Document Type: Article
Year of publication: 2008
The title of a journal, publication series: SIAM Journal on Scientific Computing
Volume: 30
Issue number: 3
Page range: 1490-1507
Place of publication: Philadelphia, Pa.
Publishing house: SIAM
ISSN: 0196-5204, 1064-8275
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item